Alert archive / Oregon / Red Flag Warnings in 2015
Red Flag Warning 10, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Jul 9, 2015, 4:11 PM PDT for Curry County, Jackson County, Josephine County, Oregon. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 9, 2015, 4:11 PM PDT (23:11 UTC)
- Expired
- Jul 9, 2015, 8:00 PM PDT
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Curry County, OR, Jackson County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 75 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 4:37 PM PDT | HEAVY RAIN 0.6 | 2 Ene Murphy, OR | SPOTTER REPORTS 0.6 OF RAINFALL OVER THE PAST 12 MINUTES FROM A STORM THAT PASSED THROUGH. RAIN IS STILL FALLING, BUT HAS LIGHTENED CONSIDERABLY. THERE IS MOVING WATER ON HIS DRIVEWAY AT THE TOP OF THE HILL. OBSERVER LOCATION GRANTS PASS. |
| Jul 9, 6:15 PM PDT | HEAVY RAIN 1.44 | 5 N Rogue River, OR | SPOTTER REPORTS 1.44 INCHES OF RAINFALL ASSOCIATED WITH A STORM THAT OCCURRED BETWEEN 3:50 PM AND 6:15 PM. OBSERVER LOCATION 3 MILES FROM WIMER. |
| Jul 9, 6:15 PM PDT | HEAVY RAIN 2 | 5 Nnw Wilderville, OR | 2 ACCUMULATED FROM 4:15 PM TO 6:15 PM...RAIN WAS STILL FALLING AT TIME OF SPOTTER REPORT. OBSERVER LOCATION 17 MI WEST OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS86 KMFR 092311 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 411 PM PDT THU JUL 9 2015 ORZ620>622-100300- /O.NEW.KMFR.FW.W.0010.150709T2311Z-150710T0300Z/ WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY- 411 PM PDT THU JUL 9 2015 ...RED FLAG WARNING FOR ABUNDANT LIGHTNING ON DRY FUELS IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * IMPACTS: INCREASING THUNDERSTORM ACTIVITY WILL RESULT IN NUMEROUS NEW FIRE STARTS OUTSIDE OF THUNDERSTORM RAIN AREAS. OUTFLOW WINDS COULD CREATE ERRATIC FIRE BEHAVIOR IN NEW FIRE STARTS. * AFFECTED AREA: IN SOUTHWEST OR...FIRE WEATHER ZONES 620...WESTERN 621 AND NORTHWESTERN 622. * COUNTIES AFFECTED: JACKSON AND JOSEPHINE. * WIND: OUTFLOW WINDS GUSTS OF 30 TO 50 MPH ARE POSSIBLE. * THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ABUNDANT LIGHTNING ON EXISTING DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BTL VISIT US AT WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
907 WWUS86 KMFR 100244 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 744 PM PDT THU JUL 9 2015 ORZ620>622-100345- /O.EXP.KMFR.FW.W.0010.000000T0000Z-150710T0300Z/ WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY- 744 PM PDT THU JUL 9 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM PDT DUE TO WEAKENING THUNDERSTORMS AND WIDESPREAD RAIN. $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 9, 2:51 PM PDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 9, 2:51 PM PDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEDFORD OR 251 PM PDT THU JUL 9 2015 .DISCUSSION...THUNDERSTORMS ARE ONGOING AT THE MOMENT...WITH TWO FOCUS AREAS. THE FIRST IMPULSE REVOLVING AROUND THE UPPER LOW IN CALIFORNIA/NEVADA IS MAKING ITS WAY INTO THE CASCADES AND THE WESTSIDE NOW...BRINGING LOTS OF LIGHTNING AND WETTING RAINS. SOME OF THE RAIN HAS LIKELY BEEN HEAVY IN WESTERN SISKIYOU COUNTY BETWEEN OBSERVATION LOCATIONS...BUT ONLY ABOUT TWO TENTHS OF AN INCH HAS BEEN OBSERVED AT MEASURING STATIONS. THIS INITIAL ROUND OF STORMS MAY DISSIPATE LATER THIS AFTERNOON AS THE SHORTWAVE ENERGY PASSES THROUGH...THOUGH THE AFTERNOON HEATING COULD MAINTAIN STORMS INTO THE EVENING IN THE WEST SIDE...SO WILL MAINTAIN SCATTERED STORMS THERE. ADDITIONALLY...FROM THE CASCADES WESTWARD PRECIPITABLE WATER VALUES ARE VERY HIGH...ABOVE 1.3 INCHES WHICH IS TOP 5 PERCENT FOR THIS TIME OF YEAR. THIS MEANS HEAVY RAIN COULD ACCOMPANY ANY OF THESE STORMS...AND WITH STORM MOTION ONLY ABOUT 5- 10 KTS...STREET AND STREAM FLOODING IS A CONCERN AND WE ARE MONITORING THAT FOR PRODUCT ISSUANCES. THE NEXT IMPULSE IS MOVING INTO THE EAST SIDE NOW...AND IS GENERATING THUNDERSTORMS IN LAKE AND MODOC COUNTIES. AS THIS PROGRESSES FROM EAST TO WEST EXPECT THUNDERSTORMS TO BECOME SCATTERED...POTENTIALLY AFFECTING THE KLAMATH FALLS AREAS LATE THIS AFTERNOON AND EVENING. STORMS SHOULD DIMINISH OVERNIGHT...WITH BASICALLY A SLIGHT CHANCE OF THUNDER MAINTAINED OVERNIGHT FOR JACKSON COUNTY EASTWARD. THIS IS MAINLY BASED ON LINGERING SHORTWAVE ENERGY. A GOOD MARINE PUSH IS EXPECTED TONIGHT AT THE COAST AND COASTAL VALLEYS...WITH SOME DRIZZLE EXPECTED THERE AS THE MARINE LAYER DEEPENS. TOMORROW AND SATURDAY THE THUNDERSTORM CHANCES CONTINUE...BUT FOR DIFFERENT REASONS. ON FRIDAY THE UPPER LOW TO THE SOUTH STILL WILL AFFECT THE AREA...MAINTAINING WEAK SHORTWAVE ACTIVITY...MOISTURE...AND SOME INSTABILITY IN THE FORM OF NEGATIVE LIFTED INDICES. ON SATURDAY THAT LOW FINALLY FILLS AND ADDITIONAL SHORTWAVE TROUGHING ARRIVES FROM THE WEST. THOUGH NOT AS UNSTABLE AS PREVIOUS DAYS...THE ENERGY ARRIVING SHOULD BE ENOUGH TO GENERATE THUNDERSTORMS MOSTLY ALONG AND EAST OF THE CASCADES. THE NEVER-ENDING CHANCE FOR THUNDERSTORMS WANES BEGINNING ON SUNDAY AS NEGATIVE LIFTED INDICES BECOME FOCUSED OVER THE CASCADES...AND THEN ONLY OVER NORTHEAST LAKE COUNTY ON MONDAY. THIS IS BASED ON THE GFS40 MODEL...SO WILL NOT BE PERFECT...BUT IT PROVIDES A GOOD IDEA TO THE EVOLUTION OF THUNDERSTORM CHANCES INTO EARLY NEXT WEEK. JUST AS THUNDERSTORM CHANCES ARE TRENDING LOWER...SO ARE TEMPERATURES. WE EXPECT NEAR NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK...THEN REBOUND BY THE MIDDLE OF THE WEEK...WITH DECENT AGREEMENT ON THIS PROGRESSION BY THE EC AND GFS. && .AVIATION...FOR THE 09/18Z TAF CYCLE...THE MAIN CONCERN TODAY WILL BE THE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORMS FOR A GOOD PORTION OF THE AREA THAT COULD AFFECT ALL TERMINALS...EXCEPT FOR NORTH BEND. THE MAIN CONCERN WILL BE MODERATE TO HEAVY RAIN...SMALL HAIL AND GUSTY ERRATIC OUTFLOW WINDS. VFR CONDITIONS ARE EXPECTED TO BE THE PREDOMINATE CONDITION FOR INLAND LOCATIONS, BUT TEMPORARY MVFR CIGS WITH REDUCED VISIBILITIES ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS. AT THE COAST...MARINE STRATUS WILL CONTINUE MVFR CIGS MOST OF THE DAY WITH IFR CONDITIONS RETURNING BETWEEN 2-3Z AND CONTINUING INTO FRIDAY MORNING. -SCHAAF && .MARINE...UPDATED 0300 PM PDT THURSDAY JULY 9 2015...VARIABLE WINDS WILL SHIFT TO SOUTH OF SOUTHWEST AND INCREASE THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE EXPECTED ALONG THE SOUTH COAST THIS EVENING. LOW STRATUS WITH PATCHY FOG AND POSSIBLE DRIZZLE WILL FORM EARLY TOMORROW MORNING...PRIMARILY AFFECTING AREAS NORTH OF CAPE BLANCO. FOG AND DRIZZLE WILL CLEAR BY LATE MORNING...AND STRATUS WILL LIFT...BUT NOT CLEAR. SOUTH TO SOUTHWEST WINDS WILL DOMINATE THROUGH THE WEEKEND AS A SURFACE LOW PRESSURE SYSTEM FORMS 150 NM WEST OF PORTLAND. WINDS WILL CONTINUE TO INCREASE TOMORROW AFTERNOON. STRONGEST WINDS ARE EXPECTED NORTH OF CAPE BLANCO. WINDS AND SEAS WILL STAY BELOW ADVISORY CRITERIA THROUGH THE WEEKEND. SEAS OF 4 TO 6 FEET DUE TO MIXED NORTHWEST SWELL AND LONGER PERIOD SOUTHWEST SWELL WILL PERSIST THROUGH THE WEEKEND. WINDS WILL SHIFT TO WESTERLY SUNDAY...THEN SHIFT TO NORTHERLY MONDAY INTO TUESDAY AS A THERMAL TROUGH DEVELOPS...BRINGING INCREASED NORTH WINDS AND STEEP SEAS. CONDITIONS WILL LIKELY REACH ADVISORY LEVEL AS EARLY AS TUESDAY MORNING...BUT DETAILS ARE STILL BEING RESOLVED. -MSC && .FIRE WEATHER...UPDATED 245PM PDT, THURSDAY, JULY 9TH, 2015... PESKY LOW PRESSURE IS NOW MOVING INLAND FROM CALIFORNIA INTO THE GREAT BASIN. LOW PRESSURE IMPULSES ROTATING AROUND THIS LOW WILL CONTINUE TO RESULT IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING FROM AREAS JUST WEST OF THE CASCADES AND NORTH OF THE SISKIYOUS AND EASTWARD AND ACROSS NORTHERN CALIFORNIA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING FROM EASTERN DOUGLAS COUNTY SOUTHWESTWARD INTO JOSEPHINE COUNTY. CONCERNS FOR NEW FIRE STARTS ARE GREATEST IN THIS LATTER AREA DUE TO CURRENTLY DRY FUELS. ON FRIDAY, THE CURRENTLY STALLED PATTERN WILL SHIFT SLIGHTLY EAST FROM WHERE IT IS TODAY. THUNDERSTORMS WILL BRING MODERATE TO LOCALLY HEAVY RAINFALL IN STORM CORES, AS WELL AS THE POSSIBILITY OF HAIL IN AND GUSTY WINDS. COOLER TEMPERATURES ARE EXPECTED THROUGH THE WEEKEND ALONG WITH CHANCES FOR SHOWERS AND MOSTLY ISOLATED THUNDERSTORMS. GUSTY SOUTHWEST WINDS ARE EXPECTED FOR THE CASCADES EASTWARD THIS WEEKEND. BTL && .MFR WATCHES/WARNINGS/ADVISORIES... OR... CA...NONE. PACIFIC COASTAL WATERS...NONE. NSK/NSK/BMS
In the hours before
Special weather statement, Jul 9, 1:09 PM PDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 109 PM PDT THU JUL 9 2015 CAZ080-092030- WESTERN SISKIYOU COUNTY CA- 109 PM PDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SISKIYOU COUNTY UNTIL 130 PM PDT... AT 107 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH FREQUENT CLOUD TO GROUND LIGHTNING...13 MILES NORTHEAST OF NORDHEIMER CAMPGROUND...OR 20 MILES NORTHEAST OF ORLEANS...MOVING SOUTHWEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL SISKIYOU COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MODERATE TO HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4155 12319 4145 12308 4134 12324 4144 12336 TIME...MOT...LOC 2007Z 050DEG 10KT 4144 12319 FB
Special weather statement, Jul 9, 1:29 PM PDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 129 PM PDT THU JUL 9 2015 CAZ080-092100- WESTERN SISKIYOU COUNTY CA- 129 PM PDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SISKIYOU COUNTY UNTIL 200 PM PDT... AT 127 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH FREQUENT CLOUD TO GROUND LIGHTNING...10 MILES WEST OF ETNA...OR 24 MILES EAST OF ORLEANS...MOVING SOUTHEAST AT 10 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SISKIYOU COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MODERATE TO HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4136 12323 4148 12313 4139 12294 4130 12301 TIME...MOT...LOC 2027Z 301DEG 11KT 4140 12308 FB
Special weather statement, Jul 9, 2:00 PM PDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT THU JUL 9 2015
CAZ080-092130-
WESTERN SISKIYOU COUNTY CA-
200 PM PDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SISKIYOU COUNTY
UNTIL 230 PM PDT...
AT 157 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
THAT IS PRODUCING MODERATE TO HEAVY RAIN 10 MILES WEST OF CURLEY
JACK CAMPGROUND...OR 11 MILES WEST OF HAPPY CAMP...MOVING SOUTHWEST
AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING
ARE EXPECTED WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SISKIYOU COUNTY NEAR THE COUNTY LINE WITH DEL NORTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4165 12369 4167 12369 4169 12367 4170 12367
4171 12366 4173 12366 4174 12368 4178 12368
4186 12360 4180 12348 4163 12367
TIME...MOT...LOC 2057Z 033DEG 8KT 4178 12360
FBSpecial weather statement, Jul 9, 2:12 PM PDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEDFORD OR 212 PM PDT THU JUL 9 2015 CAZ080-092145- WESTERN SISKIYOU COUNTY CA- 212 PM PDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SISKIYOU COUNTY UNTIL 245 PM PDT... AT 209 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOLAN LAKE CAMPGROUND...OR 10 MILES NORTH OF HAPPY CAMP...MOVING WEST AT 5 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE EXTREME NORTHWESTERN SISKIYOU COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MODERATE TO HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4199 12352 4199 12337 4187 12338 4191 12356 TIME...MOT...LOC 2109Z 109DEG 6KT 4194 12342 FB
Special weather statement, Jul 9, 2:31 PM PDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
231 PM PDT THU JUL 9 2015
CAZ080-092200-
WESTERN SISKIYOU COUNTY CA-
231 PM PDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SISKIYOU COUNTY
UNTIL 300 PM PDT...
AT 228 PM PDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOLAN LAKE CAMPGROUND
TO 10 MILES NORTHWEST OF CURLEY JACK CAMPGROUND...AND MOVING WEST AT
10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
SISKIYOU COUNTY NEAR THE BORDER WITH DEL NORTE COUNTY AND THE
STATE OF OREGON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MODERATE TO HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4191 12358 4191 12356 4193 12355 4199 12348
4200 12329 4177 12356 4184 12366
TIME...MOT...LOC 2128Z 111DEG 13KT 4199 12337 4185 12357
FBSpecial weather statement, Jul 9, 3:33 PM PDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
333 PM PDT THU JUL 9 2015
CAZ080-092315-
WESTERN SISKIYOU COUNTY CA-
333 PM PDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SISKIYOU COUNTY
UNTIL 415 PM PDT...
AT 331 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HAPPY CAMP. THIS STORM WAS NEARLY STATIONARY AND IS CAPABLE OF
PRODUCING SMALL STREAM FLOODING IN AND AROUND INDIAN CREEK.
LOCATIONS IMPACTED INCLUDE...
HAPPY CAMP AND CURLEY JACK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL HAS OCCURRED WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4190 12357 4191 12356 4193 12355 4196 12353
4197 12354 4199 12339 4185 12326 4175 12343
4190 12360
TIME...MOT...LOC 2231Z 312DEG 4KT 4187 12335
SKThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 1:03 PM PDT | Special Weather Statement | MFR | 42 min | |
| Jul 9, 1:09 PM PDT | Special Weather Statement | MFR | 21 min | |
| Jul 9, 4:32 PM PDT | Special Weather Statement | MFR | 28 min | |
| Jul 9, 4:57 PM PDT | Special Weather Statement | MFR | Josephine | 63 min |
Nearby
Red Flag Warnings in Oregon, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.